For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 187-199                                                                DOI:10.11948/2019.187
{Well-posedness of degenerate differential equations with infinite delay in Holder continuous function spaces
Shangquan Bu,Gang Cai
Keywords:${C}^\alpha$-well-posedness, degenerate differential equations, infinite delay, $\dot{C}^\alpha$-Fourier multiplier, Holder continuous function spaces.
Abstract:
      Using operator-valued $\dot{C}^\alpha$-Fourier multiplier results on vector- valued H\"older continuous function spaces, we give a characterization for the $C^\alpha$-well-posedness of the first order degenerate differential equations with infinite delay $(Mu)""(t) = Au(t) + \int_{-\infty}^t a(t-s)Au(s)ds + f(t)$ ($t\in\R$), where $A, M$ are closed operators on a Banach space $X$ such that $D(A)\cap D(M)\neq \{0\}$, $a\in L^1_{\rm{loc}}(\R_+)\cap L^1(\mathbb{R}_+; t^\alpha dt)$.
PDF      Download reader